# SDR SWAA2021091540289

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD STIFFENER AT AREA AFT OF ACB BS1017 RBL .5' WL191. MARKED ; / 02] REMOVED CORROSION ON BULKHEAD STIFFENER AT BS 1017 RBL WL191 IN AN AREA L=1.5' W=1' X=.008 WITH .032' ORIGIONAL THICKNESS AND .024 REMAINING. OUT OF LIMITS IAW SRM 53-80-08-1A-1; 04] REMOVED DAMAGED SECTION OF STIFFENER BS 1017 RBL .5' WL191 IAW SRM 51-10-02 AND SRM 51-40-02; [05] VERIFIED STIFFENER DAMAGE WAS CUTOUT AT BS 1017 RBL 0.5 WL191. INSPECTED AREA AND NO ADDITIONAL DAMAGE WAS FOUND PER SRM 51-10-02-0G-0.;[08] STEP 6; ONLY TOOL ID ATS1465; N600 USED FOR INSPECTION; [09] RECEIVED REPAIR SECTION STIFFENER FROM O.S.S PER CUSTOMER RO# 832901-SWA; JOB#541863.  RECEIVED REPAIR U-CHANNEL FROM O.S.S PER CUSTOMER RO# 832902-SWA; JOB# 541864.[12] VERIFIED LOCATED AND DRILLED REPAIR PARTS PER EA# 21-153-02234. APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01. OK TO PRIME; [13] OKAY TO INSTALL REPAIR PARTS AT STIFFENER BS 1017 RBL 0.5 WL 191.; [14] REPAIRED PER EA 21-153-02234; [15] VERIFIED REPAIRED PER EA 21-153-02234.; [16] VERIFIED ALL ITEMS COMPLETE. REPAIRED PER EA 21-153-02234.
